# SDR USAABB01011

- Difficulty date: February 17, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 7321387009
- Condition: Faulty
- Location: Apu Inlet Door
- Part time: 1,832 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JAX - FLT 880 - EN ROUTE FLL-PIT, WITH THE LEFT IDG ON MEL AND THE APU OPERATING, THE CREW RECEIVED INDICATIONS THAT THE APU HAD PERFORMED AN AUTO-SHUTDOWN.  THE CREW TRIED UNSUCCESSFULLY TO RESTART THE APU.  THE FLIGHT DIVERTED TO JAX AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE IN JAX REPLACED THE INLET DOOR PROXIMITY SENSOR DEFECTIVE AND REPLACED IT.  SUBSEQUENTLY, THE DOOR INLET ACTUATOR WAS REPLACED DUE TO THE APU INLET DOOR NOT OPENING.  (M)
